Q. Can I use Kojivit gel to get fair skin?

Answered by Dr. Jyotisterna Mittal and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Fair Skin or Sunscreen? We have medical experts to help you right away. Ask a Doctor Now »
Image: Can I use Kojivit gel to get fair skin?

Hi doctor,

I am a 22 year old female. I have a dusky skin that is brown skin. I want to become fair. Can I use Kojivit gel? Or any other dermoatology cream can I use?

My hands are also brown in color and full of tan. Do you suggest any creams to get fair?

I want to become fair as my marriage is going to get fixed by next year. Please suggest me some creams, so that it should not show any side effects.

Also, how long I should use it? If I use anything, then will it have any effect in case of pregnancy, etc? Please help me. Thanks in advance.


Related Questions:
Kindly suggest a face wash, sunscreen lotion and overnight cream for oily skin.
How can I remove dark patches due to jock itch?
Can I use Kojivit gel to improve my skin tone along with clearmin soap?
 

Dr. Jyotisterna Mittal
MBBS., MD DERMATOLOGY
Cosmetology, Dermatology, HIV/AIDS Specialist, Venereology

Hi,

Welcome to icliniq.com.

One's skin color has 2 components. First one is genetic, which cannot be changed.

Every skin color is beautiful in its own way and we should learn to love our skin color and augment it and not hide or lighten it.

The second component is acquired, which is due to the influence of environment, sunlight, hormones, aging, etc. We can only target the acquired component of fair skin color while attempting lightening procedures.

I suggest you antioxidant capsules like capsule Antoxid HC (Beta-carotene) and apply sunscreen lotion Lashield gel at 8 AM and 12 PM.

Also, you can apply Glyaha koj lotion (Hydroquinone) at night time. Start with an alternate night application initialy as it may irritate your skin a bit and after a week or so, shift to daily night application. Consult your specialist doctor, discuss with him or her and take the treatment with consent.

You can go for chemical peeling or microdermabrasion from your dermatologist which will help in exfoliating and give you a clearer skin tone.

All these treatments are free of side effects. You may use them for three months.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

 

Thank you doctor,

Can I use Kojivit gel to get only little lighter?

 

Dr. Jyotisterna Mittal
MBBS., MD DERMATOLOGY
Cosmetology, Dermatology, HIV/AIDS Specialist, Venereology

Hi,

Welcome back to icliniq.com.

  • Yes, you can also use Kojivit Plus gel (Kojic acid) instead of Glyaha koj gel till you get a bit lighter.
  • For a good and glowing skin, take a proper sleep and plenty of water.
  • Do not step out in the sun without wearing a sunscreen.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

 

Thank you doctor,

Does Antoxid capsule make skin tone even and fair? How to use this capsule?

Will it make me little bit fairer? If I use Kojivit plus for three months, then what I have to use to maintain the same color?

What I have to do to get rid of dark tanned hands? Will any lotion will help?

 

Dr. Jyotisterna Mittal
MBBS., MD DERMATOLOGY
Cosmetology, Dermatology, HIV/AIDS Specialist, Venereology

Hi,

Welcome back to icliniq.com.

Yes, Antoxid capsule makes the skin tone even and protects you from sunrays. You can also take Oxidon plus capsule (Beta-carotene) if Antoxid is not available.

It has to be taken once daily any time in the day with water or milk and continue for three months.

After Kojivit plus gel, you can use Ban A Tan cream on face for maintenance for another two to three months. It has to be used twice daily.

For your tanned hands, again sunscreen is required during the day and Glomella cream (combination of Hydroquinone and Tretinoin) can be used at night time for three weeks to lighten the color of the hands. Maintain it with sunscreen after three weeks.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

 

Thank you doctor,

Will the use of tablet result in hair thinning?

 

Dr. Jyotisterna Mittal
MBBS., MD DERMATOLOGY
Cosmetology, Dermatology, HIV/AIDS Specialist, Venereology

Hi,

Welcome back to icliniq.com.

No, not at all. It has no adverse effect on hair.

For further doubts consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Which medicine should I take for patchy beard?
Query: Hi doctor, Actually, my skin tone is medium and is very oily. I want to have a white and fair skin tone. I also want to get rid of this oily skin. I have been taking Omega 3 capsules for two months as someone told me that it will help me for my skin, but I did not notice any changes. Now, one of my ...  Read Full »
Dr. Shaunak Patel
Dermatologist

Answer: Hi, Welcome to icliniq.com. The darker skin tone can be attributed to tanning and also ones natural color. I therefore recommend you daily sunscreen, use it 20 minutes prior to going outside. Using a night cream like ISIS Neotone night serum everyday at night for two to three months will help,...  Read Full »
 
Why is my facial skin darker than the rest of the body?
Query: Hello doctor, The color of the skin on my face is too dark when compared to the skin on my nose, cheeks, and rest of my body. How can I restore the original color on my face?  Read Full »
Dr. Suvina Attavar
Dermatologist

Answer: Hi, Welcome to icliniq.com. The skin often darkens due to tanning under the effect of UV (ultraviolet) rays. I would strongly recommend using a sunscreen with a minimum SPF of 30. The sunscreen has to be applied at least half an hour before you go out and has to be reapplied every four hours till ...  Read Full »
 
I need your suggestions on which sunscreen to use.
Query: Hi doctor, I am in a little trouble. Summer has started where I live, and I am addicted to playing cricket, whatever the weather or climate be. From last two weeks, I have noticed that my face color has become darker due to the sun. So, I am a little confused about which sunblock cream to use. I ne...  Read Full »
Dr. Geeta Priyadarsini Kamminana
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Sun protection factor or SPF blocks damaging UV rays, which are responsible for skin aging, darkening, sunburn, and malignancy. I would advise you to use sunscreens that are a multi-spectrum or broad spectrum, which blocks both UV-A and UV-B rays. Select Sunscreen acc...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Streakiness seen in X-ray of lower lung. Could this be IPF?
Hello doctor, I am a 62-year-old male. I went for a routine X-ray, and the radiologist found some streakiness in the lo ...Read more »
How can I manage headache and depression caused due to abuse?
Hello doctor, I am very much feeling depressed due to some health issues. I am having a constant headache due to abuse. ...Read more »
Meprate 10 MG Tablet - Uses, Side Effects, Substitutes, Compositions, Dosage
Meprate is a progestin (a form of progesterone), which is used as a contraceptive pill. It inhibits ovulation by inhibit ...Read more »